Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
SuperFly

12% Lactic Acid too much?

I couldn't find Eucerin anywhere around where I live so I bought this lotion Lac-Hydrin but now I'm reading all this stuff about how it's for feet and knees and stuff. Also, one of the ingredients is cetyl alcohol as well as mineral oil. My question is: if I put this on my face, will it wreck my skin? I'm worries 12% might be too much. Grrrr.... I should've checked this out before buying it.

Share this post


Link to post
Share on other sites

I've used that stuff for the past year and it's not strong at all. It never stings like the moisturizers with glycolic acid do. It's suprisingly gentle and it works really well. I think it works better because it has the lactic acid. I only use it for my face too. Seriously, this stuff has done wonders for my skin. So much better then eucerin or neutrogena healthy skin which burns your face. A little goes a long way as well.

Share this post


Link to post
Share on other sites

Thanks for your reply; that's very comforting to hear. One thing to clarify: are you using the regular Lac-Hydrin lotion or the one made for the face, Lac-Hydrin 5 or whatever it's called? Also, are you on the regimen?

Share this post


Link to post
Share on other sites

it sounds pretty scary Illy, all kinds of warnings there.

Typically, anything over 4% has the potential to be very irritating by itself, then if you put it over bp, I think you're destined for further irritation.

If it were me, I would not use it.

Share this post


Link to post
Share on other sites

Thanks for your reply; that's very comforting to hear. One thing to clarify: are you using the regular Lac-Hydrin lotion or the one made for the face, Lac-Hydrin 5 or whatever it's called? Also, are you on the regimen?

Lac-Hydrin 5. It says it's for body but gentle enough to even use on your face. It's a fairly big bottle with a green label

no really this stuff isn't strong at all. Okay so cetaphil moisturizer actually burns my face. The one that is supposed to be everything free, If I put it on, my face will sting and my eyes will water. The lac hydrin stuff does absloutely nothing. My skin is really senstive.

Share this post


Link to post
Share on other sites

guys I'm sorry to not be contrtibuting to your question, I've just signed up and I dont know how to start a topic or post or thread or whatever, can someone pls direct me? where is the start topic option ?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×